HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 2


:
SearchDetail


1 

1 K-theory for amalgams and multi-ones of C^∗-algebras / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2008 Ryukyu mathematical journal Vol.21 p.57-139 紀要論文
2 CONVERGENCE RATES OF EQUI-UNIFORM APPROXIMATION PROCESSES OF INTEGRAL OPERATORS IN BANACH SPACES / Nishishiraho, Toshihiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-2008 Ryukyu mathematical journal Vol.21 p.23-56 紀要論文

1